Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

My legs and arms randomly ache and my feet and hands get tingly.

My legs and arms randomly ache and my feet and hands get tingly. My legs and arms randomly ache and my feet and hands get tingly. I get a tingling feeling randomly in my left side of my chest . And i feel like my knees and elbows are always sore . Im only 20 and have had sex before can someone please give me some direction on what this might be? These problems have been recurring for around 3 weeks and its getting very frustrating. Lately my right bicep has been aching everyday i wake up. I also seem to be getting injured very easy.
Asked On : Fri, 18 Feb 2011
Answers:  1 Views:  652
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
It could be because of various causes. First we need to rule out Thyroid hormone problems which can be ruled out with a simple blood testing. Then anemia, which could also be ruled out with blood testing.
Then , if it's not one of those, you could have arthritis because of rheumatoid or SLE which also need to be ruled out by examination and blood tests.Please don't delay these tests.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor